Can Amoxicillin effectively treat warts in a two year old child?

default
Posted on Thu, 26 Apr 2018 in Child Health
Question: Granddaughter, 2 years old, has been taking cimetidine for warts for over 2 weeks; has spotty vaginal bleeding, some rectal x 2 days so stopped the cimetidine after seeing bleeding as a side effect; Had seen a doctor 11/15 for a rash - negative for Strep, and was prescribed amoxicillin but daughter-in-law didn't start it. Wondering if she should take the amoxicillin Child has high energy level and eating O.K. (she is very small for her age and has multiple food allergies)They are on the road - military - transferring from west to east coast
Thank you
doctor
Answered by Dr. Eric Goldstein 17 minutes later
Brief Answer:
Amoxicillin

Detailed Answer:
Hello. I just read through your question.

There is no need to take the amoxicillin. A bacterial illness was not found and so the amoxicillin will not do anything to help.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Eric Goldstein

Pediatrician

Practicing since :1999

Answered : 1303 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Skin rash

doctor1 MD

I have recently been taken off triple therapy for hep c because I ve developed ascites , for prevention of this becoming infected the Hospial have...

doctor1 MD

I have had a rash for a couple of weeks on my skin at my under arms, under my breasts,and a little on my stomach. It is starting to heal now, but a...

doctor1 MD

My 3 1/2 year old daughter has a rash all across the bottom of her back above her butt crack, going across horizontally. She says it hurts not...

doctor1 MD

I recently had ACDF, I have had rash on antecutital area in roundish red pattern with dryness, no itching, the rash extends up and down in bumps. I...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

Get personalised answers from verified doctor in minutes across 80+ specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2